Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thesmallthings

Had To Abort Course And Breaking Out Bad, Need Help

Recommended Posts

Hey all! 17yo

So i had to abort my second accutane course 2 weeks ago during the 4th month due to serious side effects. i was on 20mg/day.

I stopped the accutane, and my derm put me on Bactrim DS, and my skin is slowly getting oilier and oilier, my forehead is almost 100% covered in clogged pores, and im getting tiny whiteheads all over, i really dont know what to do!

Should i consider any topicals? need advice!

Share this post


Link to post
Share on other sites

have u talked with ur doctor about lowering ur accutane dose

i too found 20 mg too much for my body so now im doing a course on 10 mg

consult ur doctor about this possibility

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×